# SDR AALA20130926011

- Difficulty date: September 17, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 89,438 hours, 14,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON OVERHEAD PANEL LT HAND SIDE AT ROW 28 INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD PANEL, LT HAND SIDE AT ROW 28. OPERATIONS CHECKED NORMAL.
